# SDR CA190731020

- Difficulty date: July 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech 95-B55
- Aircraft time: 4,106 hours
- Engine: Cont IO470L
- Propeller: Hartzl HCC3YF2
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 629770A11
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

(CAN) RH ENGINE WAS SURGING ON TAKE OFF. PILOT ABORTED TAKE OFF AND MAINTENANCE TROUBLESHOT THE PROBLEM AND FOUND THAT THE MIXTURE SETTING ON THE RH ENGINE WAS EXCESSIVELY RICH. MAINTENANCE SET THE MIXTURE AS PER MAINTENANCE MANUAL AND AIRCRAFT WAS GROUND RUN SATISFACTORILY. THE AIRCRAFT SUBSEQUENTLY CARRIED OUT THE FLIGHT SCHEDULED. (TC# 20190731020)
